MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406107
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a tavr procedure on (b)(6) 2025.While still admitted to the icu on (b)(6) 2025, it was observed that the pigtail that connects to the iv tubing broke off at the hub.The patient experienced some blood loss, but no treatment was required.The catheter was exchanged through the existing access site to resolve the issue.No other patient effects but the patient is still hospitalized.The line was not pulled or manipulated in any way.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 7f fast-cath introducer sheath and dilator were received for evaluation.The extension tubing had detached from the sideport of the hemostasis body.A corrective action was initiated to investigate the failure mode of the sideport detachments.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21664005
Report Number3005334138-2025-00159
Device Sequence Number15377259
Product Code DYB
UDI-Device Identifier05414734013819
UDI-Public(01)05414734013819(10)10576720(17)270930
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number406107
Device Catalogue Number406107
Device Lot Number10576720
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown